# SDR A6WA201309214M201

- Difficulty date: September 21, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 23,020 hours, 22,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CARGO TRACKS CORRODED ON LBL 27 BS 559+80, 559+112 & 621. BLENDED CORROSION,  FOUND TO BE WITHIN LIMITS AT BS 559+80, & 621.  FOUND TO BE OUT OF LIMITS AT BS 559+112, R & R CARGO TRACK.
